Ask an expert
Question

18 Aug 2010

Venlor &amp  periods
HI there

I am 31 years old and on Venlor (venlaxafine) and Epitec (Lamotrigine) for depression. I am also on the contraceptive pill - have been for nearly 15 years. The last few months (I have only been on the Venlor a few months) I have not had a period. For 2 months Ifelt as if my period was going to start and then...nothing. Then the month before last I had a light period. The last period a few weeks back, again there was nothing. There is no way I am pregnant.
WHat is going on? Could it be the meds, or could it be PCOS?
Answer 769 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you are definitely not pregnant, then it is possible that the Lamotrigine has interacted with the Pill and resulted in the irregular cycle.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19304 votes
Vote